Nodular morphea in a linear pattern
Article first published online: 25 DEC 2001
International Journal of Dermatology
Volume 38, Issue 7, pages 529–530, July 1999
How to Cite
Hsu, S., Lee, M.-W. C., MPH, .., Carlton, S., Kramer, E. M., Of Dermatology, F. t. D., Of Medicine, B. C., Houston, .., Texas, .., Of Dermatology, D., Biology, C., Of Thomas, J. M. C., University, J., Philadelphia, .. and Pennsylvania, .. (1999), Nodular morphea in a linear pattern. International Journal of Dermatology, 38: 529–530. doi: 10.1046/j.1365-4362.1999.00728.x
- Issue published online: 25 DEC 2001
- Article first published online: 25 DEC 2001
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.